# SDR CA121210003

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,124 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 5040908105
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START DURING PUSHBACK NR 2 ENGINE BEGAN LEAKING FUEL, COVERING AN AREA 3FT X 5 FT.  CFR ON SITE.  FLIGHT RETURNED TO GATE FOR ACFT CHANGE.  REMOVED BY AC 084275 AND INSTALLED BY AC 063344 IAW AMM 75-23-02.
